Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Am i pregnant if i feel nausea and headache ?

I had a depo shot in February and no cycle in march a cycle April 4, 2011 and no cycle in may some brown spotting at the end of April feeling nausea and headaches, could I be pregnant?
Asked On : Fri, 13 May 2011
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
depo provera is known to cause disturbances in menstrual cycle including amenorrhea,irregular periods your cycle disturbance can be due to it.however depo provera is to be repeated every 3 months since you had taken in feb take your next dose at correct date.For confirmation you can get a urine pregnancy test done.
Answered: Fri, 13 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor